# SDR AT0000250

- Difficulty date: April 13, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT BS 165 LONGERON 29 - 30R.  FABRICATED, DRILLED, COUNTERSUNK, REPAIR DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER IAW TIMCO REO L00176 AND DC9 SRM 51-30-0.
